# SDR SWAA2024110146027

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 33,128 hours, 15,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PANEL BREAK ANGLES ARE CRACKED BS 540. WL 0 TO WL 20 LEFT AND RIGHT.<[01] REMOVED AND REPLACED LEFT AND RIGHT PANEL BREAK ANGLES AT BS 540. WL 0 TO WL 20 LEFT AND RIGHT IAW B737-NG SRM 51-40-02 AND BAC DWG 143A5240 REV - SCEWGUN TOOL#T-0041830 DUE:25/DEC/24;[02] REMOVED AND REPLACED LEFT AND RIGHT PANEL BREAK ANGLES AT BS 540. WL 0 TO WL 20 LEFT AND RIGHT IAW B737-NG SRM 51-40-02 AND BAC DWG 143A5240 REV - SCEWGUN TOOL#T-0041830 DUE:25/DEC/24
